# SDR AALA201507239015

- Difficulty date: July 19, 2015
- Submitted: July 23, 2015
- Operation: Air carrier
- Aircraft: N663AW
- Make and model: Airbus A320-232
- Aircraft serial: 1419
- Aircraft time: 52,021 hours, 19,139 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Repair
- Part number: D5757065001600
- Part serial: TS2725
- Condition: Debonded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD FLAP, LOWER SURFACE PREVIOUS REPAIR DISBONDED 87" FROM INBD EDGE & 5" FROM TE.  REPAIRED FLAP IAW SRM 57-52-00-201.
